# SDR HNAA2015080500250

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 65,860 hours, 73,741 cycles
- Engine: Pwa PW120A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 54273618010
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE AT 70 PSI IN FLIGHT.  R & R ENGINE OIL PRESSURE INDICATOR IAW 79-32-00 AND REMOVED 1 SHIM FROM NR 1 ENGINE OIL PRESSURE REGULATOR IAW MM 72-00-00.  OPS CHECKED AND LEAK CHECKED GOOD IAW RUN UP MANUAL.
